# SDR C2XA01IA041

- Difficulty date: January 21, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4277 FROM OMA TO IAH, THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AND CABIN AFTER STARTING THE APU IN FLIGHT.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPERATION CK ON THE APU, AND BOTH PACKS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
